MathSciNet Relay Station
MathSciNet bibliographic data
MR1656481 (2000e:05164) 05E15 (05E05 14N15)
Lascoux, Alain; Pragacz, Piotr Operator calculus for $\widetilde Q$-polynomials and Schubert polynomials. Adv. Math. 140 (1998), no. 1, 1–43.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement